# SDR R61A201207040339

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Part time: 10,161 hours, 6,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LEFT SHEAR PLATE BETWEEN FRAME 87 & 88, IN AFT LAV AREA.  MAINTENANCE REMOVED AND REPLACED THE LEFT SHEAR PLATE AT FRAME 87 TO 88 IAW EMB 190 SRM 51-42-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
